Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Causes of getting tired easily - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
User :   Hi
User :   my name is xxx
Doctor :   Hi
Doctor :   How can I help you?
User :   my body physic is alright, but i usually gt weakened very early
User :   what coud be the cause of it
Doctor :   Ok let me put some questions
User :   ok
Doctor :   Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   22:Male: xxx: xxx: Single:58Kgs and 5.6 ft
Doctor :   Do you exercise regularly
Doctor :   Do you sit for long hours informt of the computer?
User :   i will do any excercise
Doctor :   WHat are the reasons you felt that you are weakened
User :   s i do sit infront of computer
User :   when i am playing cricket
User :   i feel tired very soon
Doctor :   Ok
Doctor :   any other reasons
User :   when i go for outings like treckeing my friends will go fast but i will feel exuasted
Doctor :   Ok
Doctor :   You can take xxx biscuits
Doctor :   2 per day
Doctor :   and advice you to do regular exercise as far as possible

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor